# SDR REXA2012102201130

- Difficulty date: October 7, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 18,349 hours, 15,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT LOWER WEB ANGLE CRACKED AT FS 280 OUTBOARD OF LBL 9 AND RBL 9.  LEFT FS 280 FLOORBOARD UPPER FLANGE CRACKED AT LBL 9 OUTBOARD CLIP CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-11-171/601R-53-11-136.
